Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 40, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 6, 2013, 11:50 PM CDT for Portage County, Waupaca County, Waushara County, Wisconsin. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2013, 11:50 PM CDT (04:50 UTC)
- Expired
- Aug 7, 2013, 12:45 AM CDT
- In force
- 55 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Portage County, WI, Waupaca County, WI, Waushara County, WI
The radar
The Green Bay radar (KGRB), 114 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 12:12 AM CDT | TSTM WND DMG | King, WI | TREES AND POWER LINES DOWN SOUTHWEST OF WAUPACA. A FEW TREES ON HOMES. TIME ESTIMATED. |
| Aug 7, 12:15 AM CDT | TSTM WND DMG | Wild Rose, WI | CONSIDERABLE STRUCTURE AND TREE DAMAGE IN WILD ROSE AREA SOME ROADS IMPASSABLE NORTH AND EAST PART OF COUNTY DUE TO TREE DAMAGE. |
| Aug 7, 12:18 AM CDT | TSTM WND GST 46 | Waupaca, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 10:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 424 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1453 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
728
WUUS53 KGRB 070450
SVRGRB
WIC097-135-137-070545-
/O.NEW.KGRB.SV.W.0040.130807T0450Z-130807T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1150 PM CDT TUE AUG 6 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PORTAGE COUNTY IN CENTRAL WISCONSIN...
SOUTHWESTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
WAUSHARA COUNTY IN CENTRAL WISCONSIN...
* UNTIL 1245 AM CDT
* AT 1145 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF STEVENS POINT TO NEW ROME TO
NECEDAH...AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STEVENS POINT...WAUTOMA...WAUPACA...WHITING...PLAINFIELD...
AMHERST...HARTMAN CREEK STATE PARK...REDGRANITE...PARK RIDGE AND
PLOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4398 8960 4424 8961 4424 8973 4451 8972
4451 8977 4463 8978 4446 8889 4398 8889
TIME...MOT...LOC 0450Z 288DEG 52KT 4454 8958 4416 8972
4399 8995
HAIL...0.88IN
WIND...60MPH
$$
TDH4 follow-up statements
745
WWUS53 KGRB 070503
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1203 AM CDT WED AUG 7 2013
WIC097-135-137-070545-
/O.CON.KGRB.SV.W.0040.000000T0000Z-130807T0545Z/
WAUSHARA WI-WAUPACA WI-PORTAGE WI-
1203 AM CDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PORTAGE...SOUTHWESTERN WAUPACA AND WAUSHARA COUNTIES UNTIL 1245 AM
CDT...
AT 1159 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AMHERST TO 7 MILES SOUTHWEST OF PLAINFIELD TO ADAMS...
AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WAUTOMA...WAUPACA...HARTMAN CREEK STATE PARK...REDGRANITE...BLAINE...
SHERIDAN...COLOMA...HEFFRON...SCANDINAVIA...EMMONS CREEK BARRENS...
RICHFORD...RURAL...WILD ROSE...KING...OGDENSBURG...DAKOTA...SILVER
LAKE...MOUNT MORRIS...MANAWA AND SAXEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4398 8960 4424 8961 4424 8973 4448 8963
4451 8960 4456 8955 4446 8889 4398 8889
TIME...MOT...LOC 0502Z 288DEG 52KT 4450 8919 4411 8949
4394 8972
HAIL...0.88IN
WIND...60MPH
$$
TDH288
WWUS53 KGRB 070513
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1213 AM CDT WED AUG 7 2013
WIC097-135-137-070545-
/O.CON.KGRB.SV.W.0040.000000T0000Z-130807T0545Z/
WAUSHARA WI-WAUPACA WI-PORTAGE WI-
1213 AM CDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PORTAGE...SOUTHWESTERN WAUPACA AND WAUSHARA COUNTIES UNTIL 1245 AM
CDT...
AT 1208 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF WAUPACA TO WAUTOMA TO 6 MILES WEST OF
WESTFIELD...AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
REDGRANITE...MOUNT MORRIS...SILVER LAKE...MANAWA...SAXEVILLE...LIND
CENTER...WHITE LAKE...PINE RIVER...WEYAUWEGA...SPRING LAKE...
LOHRVILLE...WEST BLOOMFIELD...POY SIPPI...AURORAVILLE AND BORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4398 8960 4421 8960 4441 8946 4454 8939
4446 8889 4398 8889
TIME...MOT...LOC 0513Z 288DEG 52KT 4445 8898 4406 8928
4389 8951
HAIL...0.88IN
WIND...60MPH
$$
TDH771
WWUS53 KGRB 070525
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1225 AM CDT WED AUG 7 2013
WIC097-070534-
/O.CAN.KGRB.SV.W.0040.000000T0000Z-130807T0545Z/
PORTAGE WI-
1225 AM CDT WED AUG 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PORTAGE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4398 8959 4424 8926 4425 8922 4427 8922
4448 8906 4446 8889 4398 8889
TIME...MOT...LOC 0524Z 288DEG 52KT 4440 8877 4401 8907
4384 8930
$$
WIC135-137-070545-
/O.CON.KGRB.SV.W.0040.000000T0000Z-130807T0545Z/
WAUSHARA WI-WAUPACA WI-
1225 AM CDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
WAUPACA AND WAUSHARA COUNTIES UNTIL 1245 AM CDT...
AT 1222 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEW LONDON TO REDGRANITE TO 8 MILES EAST OF
WESTFIELD...AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
AURORAVILLE...TUSTIN AND BORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4398 8959 4424 8926 4425 8922 4427 8922
4448 8906 4446 8889 4398 8889
TIME...MOT...LOC 0524Z 288DEG 52KT 4440 8877 4401 8907
4384 8930
HAIL...0.88IN
WIND...60MPH
$$
TDH882
WWUS53 KGRB 070537
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1237 AM CDT WED AUG 7 2013
WIC135-137-070547-
/O.EXP.KGRB.SV.W.0040.000000T0000Z-130807T0545Z/
WAUSHARA WI-WAUPACA WI-
1237 AM CDT WED AUG 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WAUPACA AND
WAUSHARA COUNTIES WILL EXPIRE AT 1245 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4398 8959 4424 8926 4425 8922 4427 8922
4448 8906 4446 8889 4398 8889
TIME...MOT...LOC 0537Z 288DEG 52KT 4434 8852 4395 8882
4378 8905
$$
TDHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 7:01 PM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, Aug 6, 7:01 PM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 701 PM CDT TUE AUG 6 2013 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 310 PM CDT TUE AUG 6 2013 MAIN FCST CONCERNS ARE PCPN TRENDS AND SVR TSTM POTENTIAL TONIGHT...AND TEMPERATURES THROUGH THE PERIOD. MSAS SFC ANALYSIS SHOWED LOW PRESSURE OVER SE ND...WITH A WARM FRONT EXTENDING ESE THROUGH CENTRAL MN AND WC WI...AND A COLD FRONT TRAILING SW INTO SD. WV IMAGERY INDICATED A S/W TROF MOVG INTO NW WI...WITH ADDITIONAL SHORT-WAVES IN ND AND SOUTHERN SASK. RADAR SHOWED A SMALL CLUSTER OF TSTMS OVER NW WI... WITH MORE NUMEROUS SHOWERS AND TSTMS OVER EASTERN ND AND NORTHERN MN. SPC HAS ISSUED A TORNADO WATCH FOR MUCH OF CENTRAL MN AND A FEW COUNTIES IN FAR NW/WC WI... FOR THE AREA ALONG AND NORTH OF THE WARM FRONT...WHERE SOME NEW CONVECTION HAS DEVELOPED. ALTHOUGH SOME ISOLD/SCT CONVECTION WILL OCCUR LATE THIS AFTERNOON AND EARLY EVG...EXPECT MOST OF THE PCPN AND TSTM ACTIVITY TO OCCUR FROM MID-EVENING THROUGH THE OVERNIGHT PERIOD. THE COLD FRONT WILL MOVE THROUGH DURING THIS TIME FRAME...ACCOMPANIED BY UPPER LEVEL FORCING FROM A STRONG JET STREAK AND THE NORTH DAKOTA S/W TROF. WILL HAVE LIKELY POPS OVER THE ENTIRE CWA TONIGHT...WITH CATEGORICAL POPS OVER NC WI...WHERE THE BEST UPPER FORCING SHOULD OCCUR. SVR TSTM POTENTIAL IS A TOUGH CALL...AS MUCAPE IS ONLY EXPECTED TO REACH 500-1000 J/KG DURING THE EVENT. ALTHOUGH THE INSTABILITY IS MARGINAL...CANNOT RULE OUT THE SVR THREAT...GIVEN DEEP LAYER SHEAR OF 40-50 KTS...SEASONALLY STRONG WINDS IN THE MID-LEVELS AND SIGNIFICANT SYNOPTIC SCALE FORCING. NOT CONFIDENT ENOUGH TO ADD SVR WORDING TO THE GRIDS/ZFP...BUT WILL MENTION A SLIGHT RISK IN THE HWO THIS EVG AND INTO THE EARLY OVERNIGHT PERIOD. HAVE TAPERED OFF POPS WITH THE PASSAGE OF THE COLD FRONT LATE TONIGHT INTO EARLY WEDNESDAY...WITH A DRY FCST BY 15Z/WEDS. THERE IS SOME CONCERN THAT THE SOUTHERN SASK S/W TROF MAY TRIGGER SOME SHOWERS OVER N WI DURING THE LATE MORNING AND AFTERNOON...BUT COUNTING ON ENOUGH DRYING IN THE MID-LEVELS TO PRECLUDE ADDITIONAL PCPN DEVELOPMENT. USED A BLEND OF THE PREVIOUS FCST AND THE BEST-PERFORMING GUIDANCE SETS FOR TEMPS TONIGHT AND WEDNESDAY. HIGHS TEMPS SHOULD BE ABOUT 5 DEGREES COOLER THAN TODAY...AND HUMIDITY LEVELS WILL BE QUITE LOW FOR THIS TIME OF YEAR. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 310 PM CDT TUE AUG 6 2013 AN UPPER TROUGH OVER THE NORTH CENTRAL UNITED STATES SHOULD KEEP COOL TEMPERATURES OVER THE REGION THROUGH SUNDAY. A REINFORCING PUSH OF COLDER AIR SHOULD ARRIVE THURSDAY NIGHT ACCOMPANIED BY SCATTERED SHOWERS OR THUNDERSTORMS. THERE ALSO COULD ALSO BE SCATTERED SHOWERS OR THUNDERSTORMS SUNDAY OR SUNDAY NIGHT WITH SOME JET ENERGY MOVING THROUGH THE UPPER TROUGH AND WARM ADVECTION ASSOCIATED WITH DEPARTING SURFACE HIGH. NEITHER OF THESE TWO CHANCES OF PRECIPITATION LOOK ESPECIALLY IMPRESSIVE GIVEN LACK OF GULF MOISTURE OR STRONG FORCING. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 650 PM CDT TUE AUG 6 2013 THE MAIN AVIATION CONCERN WILL BE TSTM CHANCES TONIGHT...AS A COLD FRONT AND UPPER LEVEL DISTURBANCE MOVE THROUGH THE REGION. BASED ON RADAR TRENDS AND MESO MODELS HAVE ADJUSTED THE TEMPO GROUP FORWARD SLIGHTY FOR WHEN EXPECT BEST CHANCE FOR TSTMS AT TAF SITES. A FEW OF THE STORMS COULD BE STRONG...WITH GUSTY WINDS AND SMALL HAIL. MVFR CONDITIONS SHOULD ACCOMPANY ANY TSTMS...AND LINGER IN THE WAKE OF THE COLD FRONT LATE TONIGHT INTO EARLY WEDNESDAY. CONDITIONS EXPECTED TO IMPROVE TO VFR AT MOST LOCATIONS BY LATE MORNING. NW WINDS WILL INCREASE WEDS MORNING... WITH GUSTS TO 15 TO 20 KTS EXPECTED AT THE TAF SITES. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KIECKBUSCH LONG TERM......RDM AVIATION.......TE
Hazardous weather outlook, Aug 6, 3:32 PM CDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 332 PM CDT TUE AUG 6 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 332 PM CDT TUE AUG 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE FORECAST AREA TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL...ESPECIALLY SOUTHWEST OF A LINE FROM TOMAHAWK TO GREEN BAY BETWEEN 9 PM AND 3 AM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS IN EAST CENTRAL WISCONSIN EARLY WEDNESDAY MORNING...BUT SEVERE WEATHER IS NOT EXPECTED. THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS THURSDAY NIGHT... AND AGAIN EARLY NEXT WEEK. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR DURING THESE PERIODS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ521-522-541>543-072045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 332 PM CDT TUE AUG 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED...ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS AND SMALL HAIL ARE POSSIBLE LATE THIS EVENING AND OVERNIGHT. PATCHY DENSE MARINE FOG MAY CAUSE NAVIGATION PROBLEMS FOR MARINERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY MORNING...WITH MORE STORMS POSSIBLE THURSDAY NIGHT AND AGAIN EARLY NEXT WEEK. THE STORMS COULD PRODUCE GUSTY WINDS WHICH WILL POSE A HAZARD TO BOATERS. TSK/RDM
In the hours before
Special weather statement, Aug 6, 8:07 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 807 PM CDT TUE AUG 6 2013 WIZ005-010-018-070200- LINCOLN-ONEIDA-VILAS- 807 PM CDT TUE AUG 6 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS OVER NORTHWEST WISCONSIN NOW BEGINNING TO MOVE INTO VILAS...ONIEDA AND TAYLOR COUNTIES. THE STORMS WERE MOVING SOUTHEAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL...WINDS TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... STAR LAKE... SAYNER... WOODRUFF... ARBOR VITAE... MINOCQUA... ST GERMAIN... HAZELHURST... WILLOW RESERVOIR... HAZELHURST... LAKE TOMAHAWK... TRIPOLI... GOODNOW... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TE
Special weather statement, Aug 6, 10:11 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1011 PM CDT TUE AUG 6 2013 WIZ018-030-070400- LINCOLN-MARATHON- 1011 PM CDT TUE AUG 6 2013 ...STRONG THUNDERSTORM MOVING INTO FAR SOUTHERN LINCOLN AND FAR NORTHERN MARATHON COUNTY THIS EVENING... AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST CENTRAL TAYLOR COUNTY...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEW WOOD WILDLIFE AREA... BILL CROSS RAPIDS WILDLIFE AREA... HAMBURG... COUNCIL GROUNDS STATE PARK... OTIS... PINE RIVER... MERRILL... BROKAW... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MPC
Special weather statement, Aug 6, 11:04 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1104 PM CDT TUE AUG 6 2013 WIZ011-013-019>021-030-031-037-073-074-070500- FOREST-LANGLADE-MARATHON-MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-WAUPACA- 1104 PM CDT TUE AUG 6 2013 ...STRONG THUNDERSTORMS MOVING OVER NORTHEAST WISCONSIN LATE THIS EVENING... AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM IRON MOUNTAIN TO MARSHFIELD...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WAUSAU... STEVENS POINT... ANTIGO... WISCONSIN RAPIDS... SHAWANO... CROOKED LAKE... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MPC
Local storm report, Aug 6, 11:11 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1111 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM HAIL 2 ESE BRYANT 45.19N 88.97W
08/06/2013 E0.50 INCH LANGLADE WI TRAINED SPOTTER
A LOT OF HAIL, HEAVY RAIN AND GUSTY WINDS
&&
TERIESpecial weather statement, Aug 6, 11:21 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1121 PM CDT TUE AUG 6 2013 WIZ030-031-035>037-045-048-070545- MARATHON-PORTAGE-SHAWANO-WAUPACA-WAUSHARA-WINNEBAGO-WOOD- 1121 PM CDT TUE AUG 6 2013 ...STRONG THUNDERSTORMS OVER CENTRAL WISCONSIN... AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 36 MILES NORTHEAST OF STEVENS POINT TO 24 MILES WEST OF WISCONSIN RAPIDS...MOVING SOUTHEAST AT 40 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... WISCONSIN RAPIDS AND WHITING BY 1140 PM CDT... AMHERST BY 1155 PM CDT... HARTMAN CREEK STATE PARK BY 1205 AM CDT... WAUPACA AND PLAINFIELD BY 1210 AM CDT... FREMONT BY 1225 AM CDT... WAUTOMA BY 1230 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TDH
Local storm report, Aug 6, 11:39 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1139 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG MARSHFIELD 44.66N 90.16W
08/06/2013 WOOD WI TRAINED SPOTTER
POWER REPORTED OUT IN CITY OF MARSHFIELD.
&&
TERIEThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 11:16 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Menominee, Oconto, Shawano | 44 min |
| Aug 6, 11:25 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 50 min |
| Aug 6, 11:53 PM CDT | Special Marine Warning | GRB | 82 min | |
| Aug 7, 12:00 AM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto, Shawano | 30 min |
| Aug 7, 12:30 AM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Waupaca, Winnebago | 45 min |
| Aug 7, 12:51 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 39 min |
| Aug 7, 12:55 AM CDT | Special Marine Warning | GRB | 95 min | |
| Aug 7, 1:05 AM CDT | Tornado Warning | GRB | Manitowoc | 25 min |
| Aug 7, 1:17 AM CDT | Special Marine Warning | GRB | 88 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.